# SDR DL76L010201

- Difficulty date: February 6, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 19,892 hours, 3,099 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: BA0601
- Condition: Failed
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN BATTERY CHARGER MESSAGE APPEARED ON EICAS.  A/C RETURNED TO JFK.  REPLACED MAIN BATTERY AND CHARGER.                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                            ETOPS CATEGORY ''B'': DIVERSION OR TURNBACK
